# SDR FDEA201207262685

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 89,211 hours, 36,740 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NCA60487
- Condition: Cracked
- Location: Bs 575-595
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPARTMENT NR 3 - BETWEEN BS 575 - 595 AT L30.  CAL ANGLE IS CRACKED APPROX 8.00". REPAIRED IAW SRM.
